Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffer from low vitamin D levels. History of abortions and D&C. Taking crimson tablets. Color changes in the body. Side effect?

my english languge is very poor because sorry can u understand my problem try to read docotor.i am married in name is mrs.Roble at kerala.age 32.,vitamine D LOW IN MY BODY.167height,weight 64kg,3 missed 2and half month abortion 2case d& foetal not seen in sack that will be aborted tablet i am start krimson tablet one cycle over 21 tablet take another cycle start in after see in my bobdy small colour changes in 2 place below the neck &shoulder side
[size approximate shrit button } any side effects in this tablet take.what can i do .any remadial measuers advise. can u help me doctor.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
yes these are the side effects of these prescription but these are common. this is the one drug which is being prescribed in PCOD. so u can consult your gynecologist for these side effects thanks.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor